# SDR CALA2016012500065

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 69,355 hours, 14,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N873815
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, STATION 1640, STRINGER 11L & 13L, STIFFENER & WEB ARE CHAFED.  BLENDED OUT DAMAGE SECTION ON STIFFENER, ORIGINAL MAT .200", , MAT LOSS .020", MAT REMAINING .180", WITHIN LIMITS IAW SRM 53-60-15 DETAIL VI & DWG 146N8738.  CUT OUT DAMAGED AREA, FABRICATED FILLER, DOUBLER. TREATED, PRIMED & TOP COAT.  REINSTALLED FASTENER ON STIFFENER IAW SRM 51-40-02.
